By Topic

Adaptive control of a class of nonlinearly parameterized plants

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Boskovic, J.D. ; Scientific Syst. Co. Inc., Woburn, MA, USA

A stable adaptive control method is developed for a class of first-order nonlinearly parameterized plants. The method is based on modified adaptive algorithms that yield a stable system in which the output errors are guaranteed to converge to zero. The stability analysis is carried out using suitably constructed Lyapunov functions

Published in:

Automatic Control, IEEE Transactions on  (Volume:43 ,  Issue: 7 )